# SDR DALA2024072407452

- Difficulty date: May 18, 2021
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,064 hours, 40,191 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 ERA 591130-14 SECTION I ISSUED FOR FWD BULKHEAD WEB AND BEAM REPAIR. CORRECTIVE ACTION: REF ERA 591130-14. (1812720)
